Itchy Belly Rash
Answered by: Susan Eagles
Question from: Sandra
Posted on: November 25, 2006

I have a burning, itchy belly rash that seems to come and go with stress. I’ve seen several dermatologists. They have given me creams of all sorts. Nothing works or even helps. It has become so sore, that I just can’t stand it. Isn’t there any thing that works? They did no test of any kind and told me it was eczema, which I don’t believe because nothing work or even touches it.

There are many possible causes for itches. Stress is definitely a cause of skin problems. I recommend that you first do everything you can to eliminate stress from your life. Look into breathing exercises and relaxation exercises. These will help you to recognize stress as it develops, and give you tools to avoid the nervous symptoms witch may be triggering the rash. Most communities offer courses on these, and then they are quick and simple to implement on your own as needed.

Food allergies are a common cause of itching and eczema. All dairy products and all wheat products are the most common sources of food allergies. To determine whether you are allergic to one of these, eliminate, for example, ALL wheat products from your diet for a period of at least 2 weeks to see if this makes a difference. I recommend that you also take digestive enzymes 1/2 to one hour before every meal. The enzymes help to break down food to make it easier for your body to digest.

Prescription drugs often cause itching. If you are taking any drugs, check the side effects on the internet or with your pharmacist.

If these methods fail, consider asking your family doctor to test for gall bladder problems and liver enzymes. Problems with the liver or gall bladder do cause itching, but the itching is usually all over the body, and a rash is not necessarily involved.

There are many items on itches on the "Q&A" section of our website www.richters.com . Use the following link to see the item "Itchy Rash":

http://richters.com/show.cgi?page=./QandA/Medicinal/19981117-6.html.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.